# SDR UALA2011011900305

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 58,554 hours, 8,487 cycles
- Engine: Pwa PW40903
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Condition: Faulty
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DOOR WILL NOT CLOSE.  REPLACED SOLENOID VALVE, OPS CHECKS OKAY.
